Groups with Certain Normality Conditions

Chia Hsin Liu, D. S. Passman

Research output: Contribution to journalArticle

Abstract

We classify two types of finite groups with certain normality conditions, namely SSN groups and groups with all noncyclic subgroups normal. These conditions are key ingredients in the study of the multiplicative Jordan decomposition problem for group rings.

Original languageEnglish
Pages (from-to)3308-3323
Number of pages16
JournalCommunications in Algebra
Volume44
Issue number8
DOIs
Publication statusPublished - 2016 Aug 2

    Fingerprint

Keywords

  • Dedekind group
  • NCN group
  • Noncyclic subgroups normal
  • Normality condition
  • SN group
  • SSN group

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this